# SDR DALA2025021401148

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 63,885 hours, 33,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3122 DONT PASS OPERATIONAL TEST DOOR DAMPER OF PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED EMERGENCY DOOR DAMPER ON UNSERVICEABLE CONDITION AS PER A320 FAM AMM 52-13-14-000-001-B. (0808168)
